# SDR DALA2019043092742

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 19,435 hours, 7,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVELING RECEIVED MASTER CAUTION/DOOR WITH "AFT ENTRY" ILLUMINATED ON DOOR PANEL. COMPLIED WITH QRH PROCEDURE AND LIGHTS WENT OUT SHORTLY AFTER FA PRESSED DOWN ON 2R DOOR. CORRECTIVE ACTION: OPS CHECK AFT ENTRY DOOR 2R PSEU IAW B737-900 FIM 52-10. NO FAULTS FOUND, OPS NML. (5776456).
